Existence results for some initial and boundary value problems without growth restriction
MetadataShow full item record
This item's downloads: 0 (view details)
Frigon, Marlene; O'Regan, Donal (1995). Existence results for some initial and boundary value problems without growth restriction. Proceedings of the American Mathematical Society 123 (1), 207-216
In this paper, using the Schauder Fixed Point Theorem, we establish some existence results or initial and boundary value problems for differential equations withouth growth restriction on the right member.